# SDR SIMA200116102

- Difficulty date: June 10, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3891 - ON TAKEOFF, CAPTAIN AIRSPEED INDICATION READ 50 KT AND FO'S READ 90 KT.  ABORTED TAKEOFF.  NO OTHER PROBLEM NOTED.  CLEANED OUT PITOT STATIC LINES IAW AMM.  OPS CHECK GOOD.  (M)
